| Model Number |
8300AB |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned to edwards for evaluation.Attempts to retrieve additional information and the device is in process.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
Through implant patient registry it was learned a 19mm 8300ab aortic valve implanted seven (7) years, eight (8) months, was explanted due to unknown reasons.The explanted device was replaced with a 21mm 11500a aortic valve.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional customer complaint.The information reported may or may not be related to the edwards device.
Additional Manufacturer Narrative
Attempts to retrieve additional information were unsuccessful.The cause of the event cannot be determined.